Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 23, NWS Lubbock, TX

April 16, 2016Briscoe County, Floyd County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 16, 2016, 3:49 PM CDT for Briscoe County, Floyd County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2016, 3:49 PM CDT (20:49 UTC)
Expired
Apr 16, 2016, 4:15 PM CDT
In force
26 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Briscoe County, TX, Floyd County, TX

The radar

The Lubbock radar (KLBB), 74 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 2:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
363 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

398 
WUUS54 KLUB 162049
SVRLUB
TXC045-153-162115-
/O.NEW.KLUB.SV.W.0023.160416T2049Z-160416T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
ISSUED BY NATIONAL WEATHER SERVICE SAN ANGELO TX
349 PM CDT SAT APR 16 2016

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BRISCOE COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN FLOYD COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 415 PM CDT

* AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKNEY...OR
  11 MILES NORTH OF FLOYDADA...MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SOUTH PLAINS AROUND 405 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3404 10129 3410 10145 3432 10141 3432 10105
TIME...MOT...LOC 2049Z 197DEG 22KT 3415 10137 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
531 
WWUS54 KLUB 162056
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
ISSUED BY NATIONAL WEATHER SERVICE SAN ANGELO TX
356 PM CDT SAT APR 16 2016

TXC045-153-162115-
/O.CON.KLUB.SV.W.0023.000000T0000Z-160416T2115Z/
BRISCOE TX-FLOYD TX-
356 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTH CENTRAL BRISCOE AND NORTHEASTERN FLOYD COUNTIES...

AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH
PLAINS... OR 13 MILES NORTH OF FLOYDADA...MOVING NORTH AT 25 MPH.
THIS STORM HAS STRENGTHEND AND A WALL CLOUD HAS BEEN REPORTED WITH
THIS STORM.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SOUTH PLAINS AROUND 405 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3404 10129 3410 10145 3432 10141 3432 10105
TIME...MOT...LOC 2054Z 197DEG 22KT 3418 10136 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:34 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 16, 12:34 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1234 PM CDT SAT APR 16 2016

.AVIATION...
-SHRA/-TSRA HAVE IGNITED ON THE DRYLINE WELL WEST OF KCDS AND
NORTH OF KLBB AND KPVW EARLY THIS AFTERNOON. AS THE DRYLINE
SETTLES TO NEAR THE EDGE OF CAPROCK LATER THIS AFTERNOON...IT WILL
BE A FOCUS FOR -TSRA DEVELOPMENT. KEEPING IN MIND STORMS WILL
INITIALLY BE DISCRETE...THE ACTIVITY MAY INITIATE JUST EAST OF
KLBB AND KPVW...WITH KCDS BEING MORE FAVORED. HOWEVER...HAVE
ELECTED NOT TO INSERT A PRECIP MENTION AT KCDS AT THIS TIME...AS
WOULD LIKE TO SEE HOW RADAR TRENDS PROGRESS. WILL OF COURSE AMEND
AS NECESSARY. STORMS WILL BECOME MORE LINEAR LATE THIS EVENING
INTO TONIGHT...AND HAVE HIGHER CONFIDENCE TO INSERT A -TSRA
PREVAILING AT KCDS DURING THE SAID PERIOD...WITH A PROB30 BY LATE
SUNDAY MORNING INTO THE AFTERNOON AS THE ACTIVITY WILL COMMENCE TO
SHIFT EAST. OTHERWISE...THE MVFR CIGS ARE SCATTERING OUT AT KLBB
AND KPVW...BUT STILL HANGING TOUGH AT KCDS. KCDS WILL LIKELY NOT
SCATTER OUT UNTIL LATE AFTERNOON BUT MVFR CIGS WILL RETURN BY THIS
EVENING. WINDS WILL INCREASE FROM THE SOUTHWEST AT KLBB AND KPVW
THIS AFTERNOON /20-22 KTS/ AND REMAIN FROM THE SOUTHEAST AT KCDS
/AOA 20 KTS/. WIND SPEEDS WILL DECLINE SHORTLY AFTER SUNSET.

&&

PREV DISCUSSION... /ISSUED 407 AM CDT SAT APR 16 2016/

SHORT TERM...
ANOTHER CHALLENGING FORECAST FOCUSED ON SEVERE STORM CHANCES THIS
AFTERNOON AND EVENING AND HEAVY RAIN AND FLOODING POTENTIAL THIS
EVENING INTO EARLY SUNDAY...WITH THE BEST CHANCES OF BOTH IMPACTS
BEING OFF THE CAPROCK. WEST OF THE AFTERNOON DRYLINE
LOCATION...ELEVATED TO CRITICAL FIRE WEATHER WILL OCCUR OVER THE
WESTERN SOUTH PLAINS THIS AFTERNOON.

ALTHOUGH MOST OF THE CWA MANAGED TO AVOID CONVECTION THE PAST 24
HOURS...THIS IS EXPECTED TO CHANGE TODAY AS THE UPPER LOW CURRENTLY
CENTERED NEAR THE FOUR CORNERS IS PROGGED TO SHIFT SLOWLY EASTWARD
OVER NEW MEXICO INTO COLORADO TODAY INTO TONIGHT. AS THE UPPER LOW
APPROACHES AND A 80-100 KNOT ULJ SPREADS INTO THE SOUTHERN HIGH
PLAINS LARGE SCALE LIFT WILL INCREASE. THE APPROACHING LOW WILL
ALSO PROVIDE STRENGTHENING SOUTHWESTERLY TROPOSPHERIC FLOW WHICH
IN TURN WILL HELP DRIVE THE DRYLINE EASTWARD OUT OF NEW MEXICO. IT
APPEARS THE DRYLINE SHOULD ADVANCE TO NEAR THE EDGE OF THE CAPROCK
BY PEAK HEATING...PERHAPS EVEN SLIGHTLY INTO THE ROLLING PLAINS.
WE COULD SEE SOME ELEVATED SHOWERS/STORMS THIS MORNING AS LARGE
SCALE LIFT BEGINS TO INCREASE...BUT THE MAIN SHOW SHOULD DEVELOP
LATE THIS AFTERNOON INTO EARLY THIS EVENING AS MORE ROBUST
CONVECTION FIRES ALONG AND EAST OF THE DRYLINE. 50+ KNOTS OF 0-6
KM SHEAR AND SBCAPES OF 1500-2000+ J/KG WILL SUPPORT SUPERCELLS
INITIALLY...THOUGH STORMS SHOULD QUICKLY GROW UPSCALE GIVEN THE
STRONG FORCING AND NEAR BOUNDARY PARALLEL DEEP LAYER FLOW. LARGE
HAIL SHOULD BE THE PRIMARY INITIAL THREAT...THOUGH LOW LCLS AND
0-3 KM HELICITY VALUES AOA 200 M2/S2 ACROSS THE FAR NORTHEAST ZONE
COULD SUPPORT A BRIEF TORNADO THREAT BEFORE THE ACTIVITY GROWS
UPSCALE. THE WIND AND HEAVY RAIN THREAT WILL THEN INCREASE LATER
INTO THE EVENING AS A LARGE NORTH-NORTHEAST TO SOUTH-SOUTHWEST
CORRIDOR OF CONVECTION IS EXPECTED TO DEVELOP FROM WESTERN
OKLAHOMA INTO THE PERMIAN BASIN. A STRONG FLUX OF MOISTURE
/EMANATING OUT OF AIR WITH PWATS INCREASING TO AOA 1.2 INCHES/
CONVERGING INTO THIS ZONE OF CONVECTION WILL SUPPORT VERY HEAVY
RAIN WITHIN THE TRAINING STORMS. THE LATEST GUIDANCE HAS SHIFTED
EASTWARD WITH THE LOCATION OF THE EXPECTED CONVERGENCE...LIFT AND
THUS HEAVIEST QPF...WITH OUR FAR EASTERN/SOUTHEAST ZONES NOW MOST
FAVORED TO EXPERIENCE A COUPLE OF INCHES OR MORE OF RAIN. GIVEN
THIS TREND...WE HAVE TRIMMED THE WESTERN SIDE OF THE FLOOD WATCH.
THE UPDATED FLOOD WATCH WILL RUN ALONG AND EAST OF A CHILDRESS TO
POST LINE AND BE IN EFFECT FROM 7 PM THIS EVENING TO 7 AM SUNDAY.
THE AXIS OF HEAVY RAIN SHOULD GRADUALLY SHIFT EASTWARD EARLY
SUNDAY AND WILL LIKELY RESIDE JUST EAST OF THE CWA BY DAYBREAK.

WEST OF THE DRYLINE GUSTY SOUTHWESTERLY WINDS WILL BECOME SUSTAINED
AT 20 TO 30 MPH ACROSS MOST OF THE CAPROCK THIS AFTERNOON...AND
WINDS COULD EVEN FLIRT WITH LOW-END ADVISORY LEVELS FOR SPOTS AT
TIMES. THE GUSTY WINDS AND DRY CONDITIONS WILL HEIGHTEN THE FIRE
DANGER...THOUGH THE ONGOING GREEN UP MAY MITIGATE THIS SOMEWHAT.
HIGHS TODAY WILL BE MOSTLY IN THE 70S...WHILE LOWS TONIGHT RANGE
FROM THE UPPER 30S AND LOWER 40S NORTHWEST /WHERE A FRONT ENTERS THE
PICTURE LATE AND DRIER AIR WILL RESIDE/ TO MID AND UPPER 50S EAST
WHERE MOISTURE AND CLOUDS WILL HANG TOUGH.

LONG TERM...
A COLD FRONT WILL BE DROPPING SOUTH THROUGH THE FORECAST AREA ON
SUNDAY WHILE IT APPEARS THAT THERE SHOULD BE SOME INBOUND LIFT FROM
A VORT LOBE ROUNDING THE UPPER LOW /WHILE THE CENTER OF THE LOW
ACTUALLY RETROGRADES TO THE WEST/. ALTHOUGH THE AIRMASS WILL BE
COOLER AND DRIER IN THIS REGIME...THERE MAY BE SUFFICIENT MOISTURE
POOLING ALONG THE FRONTAL ZONE FOR SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF THE SOUTH PLAINS IN THE
AFTERNOON. THE NAM IS THE MOST BULLISH WITH THIS POSSIBILITY...WHILE
THE ECMWF IS DRY. MEANWHILE...MOIST EASTERLY FLOW IN THE SOUTHERN
AND EASTERN ROLLING PLAINS WILL HELP THAT AREA MAINTAIN THE BEST
CHANCE OF RAIN. THE SEVERE THREAT SHOULD BE VERY LOW...BUT NOT OUT
OF THE QUESTION IN THE SOUTHERN ROLLING PLAINS.

IT APPEARS LIKE ANOTHER LOBE OR WAVE WILL PASS OVER THE AREA
MONDAY...BUT THE FRONT WILL LIKELY BE A BIT TOO FAR SOUTH AND THE
AIRMASS A BIT TOO STABLE TO SUPPORT MUCH IN THE WAY OF PRECIP
CHANCES. HOWEVER...BY LATE IN THE DAY THE FRONTAL ZONE MAY CREEP
BACK TO THE NORTH AND BRING A CHANCE OF SHOWERS TO OUR SOUTHERN
COUNTIES. WE/LL ALSO HAVE TO WATCH OUR NORTHWEST WHERE WE EXPECT A
BATCH OF SHOWERS AND T-STORMS TO BE MOVING OFF THE HIGHER TERRAIN
ON NEW MEXICO.

TUESDAY INTO WEDNESDAY...THE UPPER LOW WILL FINALLY BEGIN TO
GINGERLY MOVE TO THE EAST FROM THE ROCKIES INTO THE CENTRAL
PLAINS. AT THE SURFACE...IT APPEARS THAT THE FRONTAL ZONE WILL
LINGER SOMEWHERE ACROSS THE AREA. AS LONG AS IT IS PRESENT...A
CHANCE OF RAIN WILL CONTINUE. MED-RANGE GUIDANCE IS STILL
INDICATING SPOTTY QPF DURING THIS PERIOD...PERHAPS FAVORING
WEDNESDAY EVENING/WEDNESDAY NIGHT.

THE UPPER-LOW ACCELERATES OFF TO THE NORTHEAST ON
THURSDAY...HOWEVER BROAD TROUGHING ALOFT AND THE PERSISTENT
LOW-LVL BAROCLINIC ZONE ARGUE FOR MAINTAINING AT LEAST A SLIGHT
CHANCE OF PRECIP FOR MOST OF OUR AREA. FINALLY BY
FRIDAY...SHORTWAVE RIDGING ARRIVES DOWNSTREAM OF THE NEXT UPPER-
LOW MOVING ONSHORE OUT WEST. THIS SHOULD BRING WARMER TEMPS
ALTHOUGH GUIDANCE IS ALREADY SHOWING FALLING HEIGHTS FROM THE
SYSTEM OUT WEST THAT COULD INITIATE OUR NEXT CHANCE OF RAIN AS IT
APPEARS GULF OF MEXICO MOISTURE WILL GET DRAWN BACK INTO THE AREA.

FIRE WEATHER...
DRY AIR /RH VALUES FALLING TO AND BELOW 15 PERCENT/ AND GUSTY
SOUTHWESTERLY WINDS /SUSTAINED AT 20-25 MPH AT 20 FT/ WEST OF THE
DRYLINE WILL CREATE ELEVATED TO CRITICAL FIRE WEATHER THIS AFTERNOON
AND EARLY THIS EVENING ACROSS MOST OF THE CAPROCK. THE CRITICAL FIRE
WEATHER SHOULD BE OFFSET TO SOME DEGREE BY THE ONGOING GREEN UP AND
MAY ALSO BE MITIGATED BY THE RELATIVELY MILD TEMPERATURES NEAR
SEASONAL AVERAGE. GIVEN THIS...WE WILL PLAY THE MIDDLE OF THE ROAD
AND ISSUE A FIRE DANGER STATEMENT FOR MUCH OF THE WESTERN AND
CENTRAL SOUTH PLAINS INTO THE SOUTHWEST TEXAS PANHANDLE.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING
FOR TXZ026-031-032-037-038-042>044.

&&

29
Hazardous weather outlook, Apr 16, 11:33 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1133 AM CDT SAT APR 16 2016

TXZ021>044-171645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1133 AM CDT SAT APR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING
PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG
AND EAST OF A LINE FROM SILVERTON...TO RALLS...TO TAHOKA.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
THE DRYLINE THIS AFTERNOON. THE PRIMARY THREAT WITH THE INITIAL
STORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER...THOUGH A
TORNADO CAN NOT BE RULED OUT. THE ACTIVITY WILL GROW UPSCALE INTO
A SLOW MOVING LINE OF STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH AND VERY HEAVY RAINFALL LATE THIS EVENING THROUGH TONIGHT. A
FLOOD WATCH REMAINS IN EFFECT TONIGHT INTO EARLY SUNDAY MORNING
ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE INTO THE ROLLING
PLAINS...WHERE THE HEAVIEST RAIN IS EXPECTED. ADDITIONALLY...GUSTY
AND DRY SOUTHWESTERLY WINDS WILL OVERSPREAD THE CAPROCK BEHIND THE
DRYLINE THIS AFTERNOON CREATING ELEVATED TO CRITICAL FIRE WEATHER.
A FIRE DANGER STATEMENT IS IN EFFECT ACROSS MUCH OF THE CAPROCK
THIS AFTERNOON AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF HEAVY RAIN IN THE ROLLING PLAINS WILL END BY LATE
SUNDAY MORNING. OTHERWISE...THE THREAT OF HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
ACROSS THE ROLLING PLAINS.

In the hours before

Local storm report, Apr 16, 3:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
346 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     WALL CLOUD       4 NW FLOYDADA           34.02N 101.39W
04/16/2016                   FLOYD              TX   STORM CHASER

            VERY SLOW BUT PERSISTENT ROTATION

&&

EVENT NUMBER LUB1600054

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 9:57 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Parmer33 min
Apr 16, 2:55 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King50 min
Apr 16, 3:42 PM CDTSevere Thunderstorm WarningLUBDickens, King33 min
Apr 16, 3:50 PM CDTSevere Thunderstorm WarningLUBBriscoe25 min
Apr 16, 3:59 PM CDTSevere Thunderstorm WarningLUBDickens, Kent31 min
Apr 16, 4:11 PM CDTSevere Thunderstorm WarningLUBDickens, Motley34 min
Apr 16, 4:13 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall47 min
Apr 16, 4:14 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Apr 16, 4:21 PM CDTTornado WarningLUBDickens, King13 min
Apr 16, 4:28 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall47 min
Apr 16, 5:04 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza26 min
Apr 16, 5:10 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall35 min
Apr 16, 5:23 PM CDTSevere Thunderstorm WarningLUBDickens, Kent37 min
Apr 16, 5:47 PM CDTTornado WarningLUBDickens, King28 min
Apr 16, 6:00 PM CDTSevere Thunderstorm WarningLUBDickens45 min
Apr 16, 6:13 PM CDTTornado WarningLUBCottle, Dickens, King, Motley32 min
Apr 16, 6:44 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley31 min
Apr 16, 6:54 PM CDTAreal Flood AdvisoryLUBCottle, Dickens, King, Motley2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.